# SDR FDEA202507151200

- Difficulty date: July 15, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 40,760 hours, 22,177 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A5796030000351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RH WING CENTER FLAP LEADING EDGE SKIN BETWEEN RIB13 AND RIB16   REQUIRESEVALUATION FOR CONFORMITY THE EXISTING REPAIR ON RH WINGCENTER FLAP LEADING EDGE SKIN BETWEEN RIB15 AND RIB16   WAS EVALUATION AND FOUND IN CONFORMITY WITH EA 6-5750-T0384013. TITLE: WINGS - FLIGHT   SURFACES - RH CENTER FLAP - LEADING EDGE SKIN SPLICE REPAIR AT RIB15 AND RIB16 - RSC   TRACKING. EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED, TITLE: STRUCTURES - REPAIR CATALOG -   A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS   CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. FOLLOW UP INSPECTION WAS   TRACKED BY EA 6-5750-T0384013. SEE WRI 57508275 FOR WORK DETAILS.
